Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK FLEXOR; URETERAL STENT, ENDOSCOPIC ACCESS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK FLEXOR; URETERAL STENT, ENDOSCOPIC ACCESS
Model Number
G19168
Health Effect - Clinical Code
No Information (3190)
Date of Event
01/05/2018
Event or Problem Description
Piece of sheath broke off inside of patient.Md able to retrieve.
New Search
Submit an Adverse Event Report
Brand Name
FLEXOR
Common Device Name
URETERAL STENT, ENDOSCOPIC ACCESS
Manufacturer
(Section D)
COOK
MDR Report Key
7193696
Report Number
MW5074563
Device Sequence Number
16357153
Product Code
FED
UDI-Device Identifier
00827002191686
UDI-Public
(01)00827002191686(17)200907(10)
Combination Product (Y/N)
N
Initial Reporter State
IN
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
01/10/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
G19168
Device Catalogue Number
79217
Device Lot Number
8199569
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
76 YR